کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661552 1413704 2017 18 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A classification of orbits admitting a unique invariant measure
ترجمه فارسی عنوان
طبقه بندی مدارها با پذیرش اندازه گیری نامتغیر منحصر به فرد
کلمات کلیدی
اندازه گیری ثابت؛ همگن بالا؛ ارگودیک منحصر به فرد
03C98; 37L40; 60G09; 20B27Invariant measure; High homogeneity; Unique ergodicity
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

We consider the space of countable structures with fixed underlying set in a given countable language. We show that the number of ergodic probability measures on this space that are S∞S∞-invariant and concentrated on a single isomorphism class must be zero, or one, or continuum. Further, such an isomorphism class admits a unique S∞S∞-invariant probability measure precisely when the structure is highly homogeneous; by a result of Peter J. Cameron, these are the structures that are interdefinable with one of the five reducts of the rational linear order (Q,<)(Q,<).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 168, Issue 1, January 2017, Pages 19–36
نویسندگان
, , , ,